# SDR F3LA202504290218

- Difficulty date: April 26, 2025
- Submitted: April 29, 2025
- Operation: Air carrier
- Aircraft: N365FR
- Make and model: Airbus A320-251N
- Aircraft serial: 09340
- Aircraft time: 16,693 hours, 7,773 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30664515
- Part serial: M10507
- Condition: Faulted
- Location: Zone 800
- Part time: 12,907 hours, 5,829 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXTERIOR LIGHT 1 EPSU LOW FWD L FAULT, AC GROUNDED.  REMOVED AND REPLACED L1 DOOR SLIDE IAW AMM 25-62-44-400-007-A, OPS CHECK OK AT THIS TIME.
